Publications
Publications
Gubinelli, Massimiliano
References
25.
F. Flandoli, M. Gubinelli and E. Priola
Full well-posedness of point vortex dynamics corresponding to stochastic 2D Euler equations
Stochastic Process. Appl., 121(7):1445--1463
2011
24.
Massimiliano Gubinelli
Abstract integration, combinatorics of trees and differential equations
Combinatorics and physics Volume 539 of Contemp. Math.
page 135--151.
Publisher: Amer. Math. Soc., Providence, RI,
2011
23.
F. Flandoli, M. Gubinelli and E. Priola
Flow of diffeomorphisms for SDEs with unbounded Hölder continuous drift
Bull. Sci. Math., 134(4):405--422
2010
22.
Francesco Caravenna, Giambattista Giacomin and Massimiliano Gubinelli
Large scale behavior of semiflexible heteropolymers
Ann. Inst. Henri Poincaré Probab. Stat., 46(1):97--118
2010
21.
Massimiliano Gubinelli
Ramification of rough paths
J. Differential Equations, 248(4):693--721
2010
20.
Massimiliano Gubinelli and Samy Tindel
Rough evolution equations
Ann. Probab., 38(1):1--75
2010
19.
F. Flandoli, M. Gubinelli and E. Priola
Well-posedness of the transport equation by stochastic perturbation
Invent. Math., 180(1):1--53
2010
18.
Franco Flandoli, Massimiliano Gubinelli and Enrico Priola
Does noise improve well-posedness of fluid dynamic equations?
Stochastic partial differential equations and applications Volume 25 of Quad. Mat.
page 139--155.
Publisher: Dept. Math., Seconda Univ. Napoli, Caserta,
2010
17.
Massimiliano Gubinelli and József Lörinczi
Gibbs measures on Brownian currents
Comm. Pure Appl. Math., 62(1):1--56
2009
16.
Franco Flandoli, Massimiliano Gubinelli and Francesco Russo
On the regularity of stochastic currents, fractional Brownian motion and applications to a turbulence model
Ann. Inst. Henri Poincaré Probab. Stat., 45(2):545--576
2009
15.
F. Flandoli, M. Gubinelli, M. Hairer and M. Romito
Rigorous remarks about scaling laws in turbulent fluids
Comm. Math. Phys., 278(1):1--29
2008
14.
Luigi C. Berselli and Massimiliano Gubinelli
On the global evolution of vortex filaments, blobs, and small loops in 3D ideal flows
Comm. Math. Phys., 269(3):693--713
2007
Page:  
Export as:
BibTeX, XML